Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 923916, 8 pages
http://dx.doi.org/10.1155/2010/923916
Research Article

Normal and Osculating Planes of Δ -Regular Curves

Matematik Bölümü, Fen-Edebiyat Fakültesi, Muğla Üniversitesi, Muğla, 48000, Turkey

Received 19 March 2010; Accepted 28 June 2010

Academic Editor: Ferhan M. Atici

Copyright © 2010 Sibel Paşalı Atmaca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.